# SDR WVBA019/99

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Failed
- Location: Magneto
- Part time: 86 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT START.  MAGNETO WAS EXAMINED AND BOTH CAPACITORS WERE FOUND SHORTED OPEN.  PART TTIS:  86.1 HOURS.  REF:  OPER CNTRL NR:  2000ZZZX268.  (X)
